Main

Arbaeen Majlis Programs 2014

 

All programs to start at 6:30 pm with Namaz.

 

Majalis

Date Day Moulana(s) Dinner Sponsor(s)
Dec 6 Sat  Sheikh Jehadi (English) Raza/Akbar
Dec 7 Sun Same Anees Hasan
Dec 8  Mon Same

 

Arbaeen Majalis: Allama Mazhari (Urdu)/Shekh Jehadi (English)

Date Day Moulana(s) Dinner Sponsor(s)
Dec 9 Tue Allama Mazhari (Urdu)Sheikh Jehadi (English)
Dec 10 Wed Same
Dec 11 Thu Same Mushtagh Ahmadi
Dec 12 Fri Same Turab/Imdad
Dec 13 Sat(20th Safar- Chehlum) Same Azim Husaini

 

Wafat of the Prophet (pbuh) and Shahadat of Imam Hasan (pbuh)

Date Day Moulana(s) Dinner Sponsor(s)
Dec 19 Fri Moulana Zameerul Hasan (Farsi/Urdu)
Dec 20 Sat Same
Dec 21 Sun Moulana Sakhawat  (Urdu Only) Abbas Moosavi

 

All programs to start at 6:30 pm with Namaz.

Urgent: We urge you to sponsor Nazr/ Dinner in full or in part. Please sign-up in the Masjid or contact Br. Imdad or Br. Azim. We need your help.

Upcoming Majlis Programs

  • Soyyam Program: Wednesday, November 5th.

   Moulana: Rai Zafar Ali

   7.30 pm Souz/Urdu Majlis/Maatam

   9.00 pm Dinner/Niaaz

  • Majlis Program: Friday (November 7th)

   Moulana: Syed Muntazir Mehdi

   7.30 pm Souz/Farsi and Urdu Majlis/Maatam

   9.00 pm Dinner/Niaaz

  • Majlis Programs: Saturday, Sunday (November 8th & 9th)

   Moulana: Syed Muntazir Mehdi

   7.30 pm Souz/Urdu Majlis/Maatam

   9.00 pm Dinner on Saturday, Tabarruk on Sunday

Moharram 2014 Program – Updated

Note: Please note that starting from from Sun, Nov 2nd, the English majlis will be conducted first at 7:15 pm followed by the Urdu majlis and maatam.

  • First of Moharram: October 26, Sunday
  • Aashurah (10th Moharram): November 4, Tuesday
  • Moulanas: Rai Zafar Ali and Syed Qazwini

Programs in Masjid

  • Saturday – October 25th to Monday-November 3rd

   6.30-7.00 pm Namaz (30 min)

  7.00-7.15 pm Quran and Soaz/Salaam (15 min)

   7.15-8.10 pm English Majlis (55 min)

   8.10-9.05 pm Urdu Majlis (55 min)

   9.05-9.20 pm Maatam- All together (15 min)

   9.20 pm Dinner

  • Arabic Majlis: 7.00 pm to 8.00 Pm (Basement)
  • Aashurah Day Program: Tuesday, November 4th

   9.00 -11.30 am Aamaal

   11.45 -12.15 pm Namaaz Zuhr & Asr

   1.00 – 3.30 pm Majlis/Maatam Program

   3.30 pm Faqa Shikani-Nazr/Lunch

   1.00-3.00 pm Arabic Majlis (Basement)

  • Shaame-Ghareeban Program: Tuesday, November 4th.

   5.00-5.30 pm Namaz

   5.30 pm Majlis/Maatam Program

  • Soyyam Program: Wednesday, November 5th.

   7.30 pm Souz/Majlis/Maatam Program

   9.00 pm Pizza Snacks

 

Note: We urge you to sponsor in full or in part the Nazr/Dinner during Moharram and/or Arbaeen. Please sign-up in the Masjid or Contact Br. Imdad or Br. Azeem.